# SDR 2008UALA03969

- Difficulty date: July 23, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 28,866 hours, 7,616 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 58791
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR EEL LIGHT INOP.  *S/D*  FOUND BROKEN CONNECTOR.  SPLICED IN NEW CONNECTOR, OP CHECKED GOOD.  AC OK FOR SERVICE.
